IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2009 >
Volume 35, Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/2643

Title: A New Hereditarily l^2 Banach Space
Authors: Petsoulas, Giorgos
Keywords: l^2-Saturated Spaces
Quasi-Reflexive Spaces
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 1, (2009), 75p-108p
Abstract: We construct a non-reflexive, l^2 saturated Banach space such that every non-reflexive subspace has non-separable dual.
Description: 2000 Mathematics Subject Classification: 46B20, 46B26.
URI: http://hdl.handle.net/10525/2643
ISSN: 1310-6600
Appears in Collections:Volume 35, Number 1

Files in This Item:

File Description SizeFormat
2009-075-108.pdf534.85 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback